# SDR CALA2025012402009

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 89,028 hours, 14,369 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Door
- Condition: Inflt Separation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 L PACK INLET FWD INLET DOOR DEPARTED AIRCRAFT
